# SDR 96ZZZM1055

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434TA
- Make and model: Doug DC-6B
- Aircraft serial: 44434
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: 327627
- Condition: Ringland Failure
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

FLT 601 - SHUT DOWN NR 3 ENGINE AT 2030Z DUE TO BACKFIRING.  AIRCRAFT RETURNED TO ANC.  MX REPLACED NR 18 CYLINDER ASSY DUE TO RINGLAND FAILURE.  AIRCRAFT RETURNED TO SERVICE.  (M)
